Advanced Search
MyIDEAS: Login

Some remarks about uniquenes of equilibrium for infinite dimensional economies

Contents:

Author Info

  • Elvio Accinelli

    (Instituto de Matemática y Estadística)

Abstract

For economies with infinitely many goods, with two different approaches we obtain sufficient conditions for uniqueness of competitive equilibrium. In the second approach we prove that the Mitjushim-Polterovich conditions is a sufficient condition for uniqueness of equilibrium when the consumption space is a positive cone included in a Banach space. We do not suppose separability of the utility function.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://codex.colmex.mx:8991/exlibris/aleph/a18_1/apache_media/6KJRBJY2NGB24H7A47JJ5KAUEKA3G1.pdf
Download Restriction: no

Bibliographic Info

Article provided by El Colegio de México, Centro de Estudios Económicos in its journal Estudios Económicos.

Volume (Year): 11 (1996)
Issue (Month): 1 ()
Pages: 3-31

as in new window
Handle: RePEc:emx:esteco:v:11:y:1996:i:1:p:3-31

Contact details of provider:
Web page: http://www.colmex.mx/centros/cee/
More information through EDIRC

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Elvio Accinelli & Martín Puchet, 1998. "A Characterization of the Singular Economies of the Infinite Dimensional Models in General Equilibrium Theory," Documentos de Trabajo (working papers) 0798, Department of Economics - dECON.
  2. Elvio Accinelli, 1999. "Existence of GE: Are the Cases of Non Existence a Cause of Serious Worry?," Documentos de Trabajo (working papers) 0999, Department of Economics - dECON.
  3. Elvio Accinelli Gamba & Leobardo Plata Pérez, 2008. "Crisis sociales y singularidades. Los fundamentos microeconómicos de las crisis sociales," Ensayos Revista de Economia, Universidad Autonoma de Nuevo Leon, Facultad de Economia, vol. 0(2), pages 49-88, November.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:emx:esteco:v:11:y:1996:i:1:p:3-31. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Rocío Contreras).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.